# SDR HEEA088054

- Difficulty date: June 9, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- Aircraft time: 12,456 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001115
- Part serial: A4277
- Condition: Lightning Strike
- Location: Main Rotor
- Part time: 546 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE INVOLVED IN LIGHTNING STRIKE.  FOUND SOME SMALL AREA ALONG THE SEAM THAT APPEARS TO BE FROM LIGHTNING.
